Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

30 year old, diagnosed with diabetes after angioplasty. Taken meto er, Rozat, Ecosprin. Is it due to medicines?

hi Sir I am 30yr old, after my Angioplasty i am using Meto er25, Rozat 10mg & Ecosprin150. Recently I got diabetic in this age is this is because of these medicines. Now my Dr changed Rozat 10mg & Ecosprin150, Ramitorva, Clodrel & Meto er25 are using now.So can you tell why I got Diabetic at this age & do I need any further check up now?
Asked On : Tue, 17 Jul 2012
Answers:  2 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
You must have had severe insulin resistance at the time of angioplasty which ultimately got precipitated now and resulted in diabetes.
You may recheck your blood sugar levels to confirm your diabetes.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Diabetologist Dr. Pratap VGM's  Response
Dear sir/madam

Usually dyslipedemia, hyperglycemia and hypertension are the components of metabolic syndrome.
Usually due to envirnmental stress, or due to medicines or strong family history of diabetes usually predisposes to development of diabetes.
There is one more possibility, you might be having prediabetes you might not be know it. It might get precipitated now due to stress or some other issues.
So dont worry just start taking medicines as adviced by your doctor.

Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor